# SDR 98FDEA00304

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Cracked
- Location: Bs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR NR 0211 - 72-C236-02, BS 804, STR 14L, BELLFRAME ANGLE IS CRACKED AT FASTENER UPPER LOBE.  REMOVED DAMAGED AREA OF BELLFRAME DYE CHECKED FOR VERIFICATION.  INSTALLED REPAIR FILLER AND DOUBLER PER SRM 51-40-3 PG 3.
